Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Existence of non-subnormal polynomially hyponormal operators

Authors: Raúl E. Curto and Mihai Putinar
Journal: Bull. Amer. Math. Soc. 25 (1991), 373-378
MSC (1985): Primary 47B20, 47A65, 44A60; Secondary 46A22, 52A07
MathSciNet review: 1091568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ag1] J. Agler, The Arveson extension theorem and coanalytic models, Integral Equations Operator Theory 5 (1982), 608-631. MR 697007
  • [Ag2] J. Agler, Hypercontractions and subnormality, J. Operator Theory 13 (1985), 203-217. MR 775993
  • [Cas] G. Cassier, Problème des moments sur un compact de R et décomposition des polynômes a plusieurs variables, J. Funct. Anal. 58 (1984), 254-266. MR 759099
  • [Cla] K. Clancey, Seminormal operators, Lecture Notes in Math., vol. 742, Springer-Verlag, New York, Heidelberg, Berlin, 1979. MR 548170
  • [Con] J. Conway, Subnormal operators, Research Notes in Math., vol. 51, Pitman Books Ltd., Boston, London, Melbourne, 1981. MR 634507
  • [Cu1] R. E. Curto, Quadratically hyponormal weighted shifts, Int. Equations Operator Theory 13 (1990), 49-66. MR 1025673
  • [Cu2] R. E. Curto, Joint hyponormality: A bridge between hyponormality and subnormality, Proc. Sympos. Pure Math. 51 (2) (1990), 69-91. MR 1077422
  • [CF] R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, preprint, 1990. MR 1265443
  • [CMX] R. Curto, P. Muhly, and J. Xia, Hyponormal pairs of commuting operators, Operator Theory Adv. Appl. 35 (1988), 1-22. MR 1017663
  • [Hal] P. R. Halmos, A Hilbert space problem book (2nd ed.), Springer-Verlag, Berlin and New York, 1982. MR 675952
  • [Lan] H. J. Landau (ed.), Moments in mathematics, Proc. Sympos. Appl. Math., vol. 37, Amer. Math. Soc., Providence, RI, 1987. MR 921082
  • [MP] M. Martin and M. Putinar, Lectures on hyponormal operators, Operator Theory: Adv. Appl., vol. 39, Birkhäuser-Verlag, 1989. MR 1028066
  • [McCP] S. McCullough and V. Paulsen, A note on joint hyponormality, Proc. Amer. Math. Soc. 107 (1989), 187-195. MR 972236
  • [Put] M. Putinar, Hyponormal operators are subscalar, J. Operator Theory 12 (1984), 385-395. MR 757441
  • [Shi] A. Shields, Weighted shift operators and analytic function theory, Math. Surveys 13 (1974), 49-128. MR 361899
  • [St] J. Stampfli, Which weighted shifts are subnormal, Pacific J. Math. 17 (1966), 367-379. MR 193520
  • [Tho] J. Thomson, Approximation in the mean by polynomials, preprint, 1989. MR 1109351
  • [Xia] D. Xia, Spectral theory of hyponormal operators, Operator Theory, Adv. Appl., vol. 10, Birkhäuser, Basel, 1983. MR 806959

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47B20, 47A65, 44A60, 46A22, 52A07

Retrieve articles in all journals with MSC (1985): 47B20, 47A65, 44A60, 46A22, 52A07

Additional Information


American Mathematical Society